MAUDE Adverse Event Report: STRYKER GMBH 3.5 STRAIGHT NARROW PLATE PANGEA UTILITY PLATING SYSTEM 3.5MM, 104MM/7 HOLES; PLATE, FIXATION, BONE

STRYKER GMBH 3.5 STRAIGHT NARROW PLATE PANGEA UTILITY PLATING SYSTEM 3.5MM, 104MM/7 HOLES; PLATE, FIXATION, BONE
Catalog Number 541037
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the products in question are the 3.5mm narrow compression plate t15, (541037 7 hole plate for example) and the shorter t15 cortical screws (661412 12mm screw for example).I watched the surgeon drill through both cortices once using the va guide (542028) in what looked like a perpendicular to the plate trajectory.We confirmed it was a 2.5mm drill used.The screw would continue to spin in the hole upon insertion, this happened twice.We then used a longer screw and the same happened again.The surgeon thinks it's because the pitch of the screws are inferior and hence on smaller lengths they don't get as good as purchase as what he uses.Another comment was that the screw head looked too small compared to the dcp hole.This was a problem when a screw was inserted on an angle away from the fracture site.The surgeon found that upon tightening the cortical screw in this trajectory that the space between the screw head and the bottom of the plate was very low and he was worried about screw pull through on the plate.".

Brand Name
3.5 STRAIGHT NARROW PLATE PANGEA UTILITY PLATING SYSTEM 3.5MM, 104MM/7 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23639301
Report Number0008031020-2025-02101
Device Sequence Number21146855
Product Code HRS
UDI-Device Identifier07613327606522
UDI-Public07613327606522
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K231257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number541037
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale